# SDR AALA202302214121

- Difficulty date: February 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N109NN
- Make and model: Airbus A321-231
- Aircraft serial: 5955
- Aircraft time: 3,144,743 hours, 6,440 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STABILIZER, #4 ELEVATOR HINGE FITTING BEARING WORN AND SHOWS SIGNS OF MINOR CORROSION. MAINTENANCE REPLACED HINGE FITTING PER AMM 55-16-42.
